# SDR DALA1406029218

- Difficulty date: July 9, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N918DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53553
- Aircraft time: 29,376 hours, 13,196 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 11R CRACKED.   REPAIRED IAW ERA 527345-14.
